Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 7

On the second rigidity theorem of Huneke and Wiegand
Olgur Celikbas and Ryo Takahashi.
Proc. Amer. Math. Soc. 147 (2019), 2733-2739
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new presentation of the plane Cremona group
Christian Urech and Susanna Zimmermann.
Proc. Amer. Math. Soc. 147 (2019), 2741-2755
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new proof concerning quasi-tilted algebras
Stephen Zito.
Proc. Amer. Math. Soc. 147 (2019), 2757-2760
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reasonable triangulated categories have filtered enhancements
George Ciprian Modoi.
Proc. Amer. Math. Soc. 147 (2019), 2761-2773
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximal forward hom-orthogonal sequences for cluster-tilted algebras of finite type
Alireza Nasr-Isfahani.
Proc. Amer. Math. Soc. 147 (2019), 2775-2782
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quadratic principal indecomposable modules and strongly real elements of finite groups
Rod Gow and John Murray.
Proc. Amer. Math. Soc. 147 (2019), 2783-2796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On endomorphisms of arrangement complements
Şevda Kurul and Annette Werner.
Proc. Amer. Math. Soc. 147 (2019), 2797-2808
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cluster algebras and symmetrizable matrices
Ahmet I. Seven.
Proc. Amer. Math. Soc. 147 (2019), 2809-2814
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on orderability and Dehn filling
Christopher Herald and Xingru Zhang.
Proc. Amer. Math. Soc. 147 (2019), 2815-2819
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Graded-simple algebras and cocycle twisted loop algebras
Alberto Elduque.
Proc. Amer. Math. Soc. 147 (2019), 2821-2833
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Metric number theory of Fourier coefficients of modular forms
Paloma Bengoechea.
Proc. Amer. Math. Soc. 147 (2019), 2835-2845
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Integral power sums of Fourier coefficients of symmetric square $L$-functions
Xiaoguang He.
Proc. Amer. Math. Soc. 147 (2019), 2847-2856
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Non-commutative CI operators
David Eisenbud, Irena Peeva and Frank-Olaf Schreyer.
Proc. Amer. Math. Soc. 147 (2019), 2857-2861
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Algebraic approach to the classification of centers in trigonometric Cherkas systems
Claudia Valls.
Proc. Amer. Math. Soc. 147 (2019), 2863-2875
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Maximal operator on Orlicz spaces of two variable exponents over unbounded quasi-metric measure spaces
Yoshihiro Sawano and Tetsu Shimomura.
Proc. Amer. Math. Soc. 147 (2019), 2877-2885
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Shnol’s theorem and the spectrum of long range operators
Rui Han.
Proc. Amer. Math. Soc. 147 (2019), 2887-2897
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Double-phase problems and a discontinuity property of the spectrum
Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu and Dušan D. Repovš.
Proc. Amer. Math. Soc. 147 (2019), 2899-2910
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orbital instability of standing waves for NLS equation on star graphs
Adilbek Kairzhan.
Proc. Amer. Math. Soc. 147 (2019), 2911-2924
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniqueness of minimal energy solutions for a semilinear problem involving the fractional Laplacian
Julián Fernández Bonder, Analía Silva and Juan Spedaletti.
Proc. Amer. Math. Soc. 147 (2019), 2925-2936
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Inequalities for some integrals involving modified Bessel functions
Robert E. Gaunt.
Proc. Amer. Math. Soc. 147 (2019), 2937-2951
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An equivalency of Bailey’s very-well-poised $_{6}𝜓_{6}$ summation and Weierstrass’ theta function identity
Jin Wang and Xinrong Ma.
Proc. Amer. Math. Soc. 147 (2019), 2953-2961
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the asymptotic behavior of condenser capacity under Blaschke products and universal covering maps
Dimitrios Betsakos, Georgios Kelgiannis, Maria Kourou and Stamatis Pouliasis.
Proc. Amer. Math. Soc. 147 (2019), 2963-2973
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The modulus of the Korányi ellipsoidal ring
Gaoshun Gou and Ioannis D. Platis.
Proc. Amer. Math. Soc. 147 (2019), 2975-2986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Heun operator of Hahn-type
Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 147 (2019), 2987-2998
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Exact asymptotic behavior of singular positive solutions of fractional semi-linear elliptic equations
Hui Yang and Wenming Zou.
Proc. Amer. Math. Soc. 147 (2019), 2999-3009
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on the monotonicity of solutions for fractional equations in half-spaces
B. Barrios, J. García-Melián and A. Quaas.
Proc. Amer. Math. Soc. 147 (2019), 3011-3019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The multidimensional truncated moment problem: Gaussian and log-normal mixtures, their Carathéodory numbers, and set of atoms
Philipp J. di Dio.
Proc. Amer. Math. Soc. 147 (2019), 3021-3038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Norming subspaces of Banach spaces
V. P. Fonf, S. Lajara, S. Troyanski and C. Zanco.
Proc. Amer. Math. Soc. 147 (2019), 3039-3045
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isotropic positive definite functions on spheres generated from those in Euclidean spaces
Zhihui Nie and Chunsheng Ma.
Proc. Amer. Math. Soc. 147 (2019), 3047-3056
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pełczyński space is isomorphic to the Lipschitz free space over a compact set
Luis C. García-Lirola and Antonín Procházka.
Proc. Amer. Math. Soc. 147 (2019), 3057-3060
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Biorthogonal rational functions of $R_{II}$-type
Kiran Kumar Behera and A. Swaminathan.
Proc. Amer. Math. Soc. 147 (2019), 3061-3073
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orders of oscillation motivated by Sarnak’s conjecture
Yunping Jiang.
Proc. Amer. Math. Soc. 147 (2019), 3075-3085
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Slow escape in tracts
James Waterman.
Proc. Amer. Math. Soc. 147 (2019), 3087-3101
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A characterization of words of linear complexity
Julien Cassaigne, Anna E. Frid, Svetlana Puzynina and Luca Q. Zamboni.
Proc. Amer. Math. Soc. 147 (2019), 3103-3115
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Energy and asymptotics of Ricci-flat 4-manifolds with a Killing field
Brian Weber.
Proc. Amer. Math. Soc. 147 (2019), 3117-3130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Entropy of chord distribution of convex bodies
Wenxue Xu.
Proc. Amer. Math. Soc. 147 (2019), 3131-3141
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on solutions of Yamabe-type equations on products of spheres
Jimmy Petean and Héctor Barrantes González.
Proc. Amer. Math. Soc. 147 (2019), 3143-3153
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Concentration of eigenfunctions of the Laplacian on a closed Riemannian manifold
Kei Funano and Yohei Sakurai.
Proc. Amer. Math. Soc. 147 (2019), 3155-3164
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The unavoidable arrangements of pseudocircles
Carolina Medina, Jorge Ramírez-Alfonsín and Gelasio Salazar.
Proc. Amer. Math. Soc. 147 (2019), 3165-3175
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Orientable $4$-dimensional Poincaré complexes have reducible Spivak fibrations
Ian Hambleton.
Proc. Amer. Math. Soc. 147 (2019), 3177-3179
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Cheng-Yau gradient estimate for Carnot groups and sub-Riemannian manifolds
Fabrice Baudoin, Maria Gordina and Phanuel Mariano.
Proc. Amer. Math. Soc. 147 (2019), 3181-3189
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions